[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Glucagon

The reason some people vomit after receiving glucagon, is that it stalls or
stops peristalsis.

Peristalsis is the movement of the bowel, which cause food matter and waste
to be pushed through the digestive tract.

Glucagon is used prior to many scope procedure of the bowel for this side

Just a bit more information.


> -----Original Message-----
> From: email @ redacted [mailto:email @ redacted]On Behalf
> Of Boyer
> Sent: Saturday, February 06, 1999 15:43
> To: email @ redacted
> Subject: Re: [IP] Glucagon
> Hi Glenda,
> I've used this stuff a lot on my wife. I have a bottle pre-mixed in the
> fridge (I think it keeps for 3-6 months), and when I need it, I use one of
> the smaller syringes that she used to use with her insulin. I
> don't know if
> you noticed or not, but the one that comes with the kit is HUGE!
> I would go ahead and call the EMT's, at least for awhile, until
> you get the
> hang of it, and get used to how long the stuff takes to work. I used to
> shoot the whole vial of glucogone, but that would rocket her BG's
> the other
> way. I think that is why some people vomit after being injected with the
> stuff. If your husband is combative when he is having a hypoglycemic
> attack, I would just call the EMT's, and let them do what they get paid
> for.
> My brother in law is also diabetic, and is very combative when he has low
> blood sugars. His wife doesn't even mess around any more, and calls 911
> immediatly.
> My .02 cents.
> Todd Boyer

Insulin-Pumpers website http://www.insulin-pumpers.org/